# SDR DALA14019606810

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRANSITION PANEL BS 1380 LT HAS SURFACE CORROSION.  CUTOUT DAMAGED AREA, FABRICATED NEW TRANSITION PANEL AND INSTALLED REPAIR PARTS ALL IAW SRM.  HEAT TREATED NEW TRANSITION PANEL TO 7075 T6 IAW FAS ENG REPORT 2-37153-801A, REV A.
